Higher-dimensional Contou-Carrère symbol and continuous automorphisms
We prove that the higher-dimensional Contou-Carrère symbol is invariant under the continuous automorphisms of algebras of iterated Laurent series over a ring. Applying this property, we obtain a new explicit formula for the higher-dimensional Contou-Carrère symbol. Unlike previously known formulas, this formula holds over an arbitrary ring, not necessarily a Q-algebra, and its derivation does not employ algebraic K-theory.
Key wordsiterated Laurent series over a ring higher-dimensional Contou-Carrère symbol continuous automorphisms
- S. O. Gorchinskiy and D. V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring,” TrudyMat. Inst. Steklov., 294 (2016), 54–75; English transl.: Proc. Steklov Inst. Math., 294 (2016), 47–66.Google Scholar
- A. Yekutieli, “An explicit construction of the Grothendieck residue complex. With an appendix by P. Sastry,” Astérisque, 208 (1992).Google Scholar